AMS eContent Search Results
Matches for: msc=(42B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 386 found      Go to page: 1 2 3 4 > >>

[1] Mai Fujita and Naohito Tomita. Weighted norm inequalities for multilinear Fourier multipliers with critical Besov regularity. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Changxing Miao, Jianwei Yang and Jiqiang Zheng. On local smoothing problems and Stein's maximal spherical means. Proc. Amer. Math. Soc. 145 (2017) 4269-4282.
Abstract, references, and article information   
View Article: PDF

[3] Albert Mas and Xavier Tolsa. $L^p$ estimates for the variation for singular integrals on uniformly rectifiable sets. Trans. Amer. Math. Soc. 369 (2017) 8239-8275.
Abstract, references, and article information   
View Article: PDF

[4] Dachun Yang and Wen Yuan. Pointwise characterizations of Besov and Triebel-Lizorkin spaces in terms of averages on balls. Trans. Amer. Math. Soc. 369 (2017) 7631-7655.
Abstract, references, and article information   
View Article: PDF

[5] Yakun Xi. On Kakeya-Nikodym type maximal inequalities. Trans. Amer. Math. Soc. 369 (2017) 6351-6372.
Abstract, references, and article information   
View Article: PDF

[6] Mariusz Mirek, Bartosz Trojan and Pavel Zorin-Kranich. Variational estimates for averages and truncated singular integrals along the prime numbers. Trans. Amer. Math. Soc. 369 (2017) 5403-5423.
Abstract, references, and article information   
View Article: PDF

[7] Santiago Boza and Javier Soria. Norm estimates for the Hardy operator in terms of $B_p$ weights. Proc. Amer. Math. Soc. 145 (2017) 2455-2465.
Abstract, references, and article information   
View Article: PDF

[8] José María Martell and Cruz Prisuelos-Arribas. Weighted Hardy spaces associated with elliptic operators. Part I: Weighted norm inequalities for conical square functions. Trans. Amer. Math. Soc. 369 (2017) 4193-4233.
Abstract, references, and article information   
View Article: PDF

[9] Lauren Huckaba, Neil Lyall and Ákos Magyar. Simplices and sets of positive upper density in $\mathbb{R}^d$. Proc. Amer. Math. Soc. 145 (2017) 2335-2347.
Abstract, references, and article information   
View Article: PDF

[10] Marcela Caldarelli, Andrei K. Lerner and Sheldy Ombrosi. On a counterexample related to weighted weak type estimates for singular integrals. Proc. Amer. Math. Soc. 145 (2017) 3005-3012.
Abstract, references, and article information   
View Article: PDF

[11] Huy-Qui Bui and Timothy Candy. A characterisation of the Besov-Lipschitz and Triebel-Lizorkin spaces using Poisson like kernels. Contemporary Mathematics 693 (2017) 109-141.
Book volume table of contents   
View Article: PDF

[12] G. Cleanthous, A. G. Georgiadis and M. Nielsen. Discrete decomposition of homogeneous mixed-norm Besov spaces. Contemporary Mathematics 693 (2017) 167-184.
Book volume table of contents   
View Article: PDF

[13] Andrei K. Lerner. On a dual property of the maximal operator on weighted variable $L^p$ spaces. Contemporary Mathematics 693 (2017) 283-300.
Book volume table of contents   
View Article: PDF

[14] Michael Frazier and Svetlana Roudenko. Traces and extensions of weighted Sobolev and potential spaces. Contemporary Mathematics 693 (2017) 217-234.
Book volume table of contents   
View Article: PDF

[15] Jason Murcko. Differentiation of Besov spaces and the Nikodym maximal operator. Proc. Amer. Math. Soc. 145 (2017) 2139-2153.
Abstract, references, and article information   
View Article: PDF

[16] Hyerim Ko and Sanghyuk Lee. Fourier transform and regularity of characteristic functions. Proc. Amer. Math. Soc. 145 (2017) 1097-1107.
Abstract, references, and article information   
View Article: PDF

[17] Jongchon Kim. A characterization of maximal operators associated with radial fourier multipliers. Proc. Amer. Math. Soc. 145 (2017) 1077-1085.
Abstract, references, and article information   
View Article: PDF

[18] Shaoming Guo. Single annulus estimates for the variation-norm Hilbert transforms along Lipschitz vector fields. Proc. Amer. Math. Soc. 145 (2017) 601-615.
Abstract, references, and article information   
View Article: PDF

[19] Lenka Slavíková. On the necessity of bump conditions for the two-weighted maximal inequality. Proc. Amer. Math. Soc. 145 (2017) 109-118.
Abstract, references, and article information   
View Article: PDF

[20] Emanuel Carneiro and José Madrid. Derivative bounds for fractional maximal functions. Trans. Amer. Math. Soc. 369 (2017) 4063-4092.
Abstract, references, and article information   
View Article: PDF

[21] Shaoming Guo. Hilbert transform along measurable vector fields constant on Lipschitz curves: $L^p$ boundedness. Trans. Amer. Math. Soc. 369 (2017) 2493-2519.
Abstract, references, and article information   
View Article: PDF

[22] The Anh Bui and Xuan Thinh Duong. Laguerre operator and its associated weighted Besov and Triebel-Lizorkin spaces. Trans. Amer. Math. Soc. 369 (2017) 2109-2150. MR 3581229.
Abstract, references, and article information   
View Article: PDF

[23] David Cruz-Uribe, SFO and Li-An Daniel Wang. Extrapolation and weighted norm inequalities in the variable Lebesgue spaces. Trans. Amer. Math. Soc. 369 (2017) 1205-1235.
Abstract, references, and article information   
View Article: PDF

[24] José M. Conde-Alonso and Luis Daniel López-Sánchez. Operator-valued dyadic harmonic analysis beyond doubling measures. Proc. Amer. Math. Soc. 144 (2016) 3869-3885.
Abstract, references, and article information   
View Article: PDF

[25] Wei Ding and Guozhen Lu. Duality of multi-parameter Triebel-Lizorkin spaces associated with the composition of two singular integral operators. Trans. Amer. Math. Soc. 368 (2016) 7119-7152.
Abstract, references, and article information   
View Article: PDF

[26] Vasileios Chousionis, John Garnett, Triet Le and Xavier Tolsa. Square functions and uniform rectifiability. Trans. Amer. Math. Soc. 368 (2016) 6063-6102.
Abstract, references, and article information   
View Article: PDF

[27] Jonathan Bober, Emanuel Carneiro, Kevin Hughes, Dariusz Kosz and Lillian B. Pierce. Corrigendum to ``On a discrete version of Tanaka's theorem for maximal functions''. Proc. Amer. Math. Soc. 143 (2015) 5471-5473.
Abstract, references, and article information   
View Article: PDF

[28] Michael Wilson. Invariance and stability of almost-orthogonal systems. Trans. Amer. Math. Soc. 368 (2016) 2515-2546.
Abstract, references, and article information   
View Article: PDF

[29] Michael E. Taylor. Commutator estimates for H{\"o}lder continuous and bmo-Sobolev multipliers. Proc. Amer. Math. Soc. 143 (2015) 5265-5274.
Abstract, references, and article information   
View Article: PDF

[30] Guixiang Hong. The behaviour of square functions from ergodic theory in $L^{\infty}$. Proc. Amer. Math. Soc. 143 (2015) 4797-4802. MR 3391037.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 386 found      Go to page: 1 2 3 4 > >>